Translator Disclaimer
2019 Organic combinations of quermassintegrals and dual quermassintegrals
Chang-Jian Zhao, Wing-Sum Cheung
Rocky Mountain J. Math. 49(7): 2419-2428 (2019). DOI: 10.1216/RMJ-2019-49-7-2419

Abstract

We establish Minkowski and Brunn-Minkowski inequalities for differences of quermassintegrals and dual quermassintegrals of convex and star bodies, respectively.

Citation

Download Citation

Chang-Jian Zhao. Wing-Sum Cheung. "Organic combinations of quermassintegrals and dual quermassintegrals." Rocky Mountain J. Math. 49 (7) 2419 - 2428, 2019. https://doi.org/10.1216/RMJ-2019-49-7-2419

Information

Published: 2019
First available in Project Euclid: 8 December 2019

zbMATH: 07152871
MathSciNet: MR4039976
Digital Object Identifier: 10.1216/RMJ-2019-49-7-2419

Subjects:
Primary: 52A40

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 7 • 2019
Back to Top